EconPapers    
Economics at your fingertips  
 

The central limit theorem for positive definite functions on locally compact groups

K. R. Parthasarathy

Journal of Multivariate Analysis, 1974, vol. 4, issue 2, 123-149

Keywords: Central; limit; theorem; locally; compact; groups; positive; definite; kernels; connected; Lie; groups; shift; compactness; analog; of; Lévy-Khintchine; theorem (search for similar items in EconPapers)
Date: 1974
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(74)90011-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:4:y:1974:i:2:p:123-149

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:4:y:1974:i:2:p:123-149